# SDR CA991116015

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) NR 1 SPOILER ELECTRONIC CONTROL UNIT WAS GIVING THE WRONG INDICATIONS REGARDING SPOILER POSITION.  SECU REPLACED.
